The space of smooth isometric immersions of a compact manifold into an Euclidean space is a Fra'echet manifold


Binz, Ernst


Document Type: Article
Year of publication: 1984
The title of a journal, publication series: Comptes rendus mathématiques de l'Académie des Sciences
Volume: 6
Issue number: 5
Page range: 309-314
Place of publication: Waterloo, Ont. [u.a.]
Publishing house: Soc.
ISSN: 0706-1994
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst (1984) The space of smooth isometric immersions of a compact manifold into an Euclidean space is a Fra'echet manifold. Comptes rendus mathématiques de l'Académie des Sciences Waterloo, Ont. [u.a.] 6 5 309-314 [Article]


+ Search Authors in

BASE: Binz, Ernst

Google Scholar: Binz, Ernst

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item